RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Sem. Kraev. Zadacham:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Sem. Kraev. Zadacham, 1990, Issue 24, Pages 174–187 (Mi kukz67)  

This article is cited in 1 scientific paper (total in 1 paper)

Bicompactness of spaces of Riemann surfaces in the topology induced by convergence to the kernel

S. R. Nasyrov


Full text: PDF file (1502 kB)

Bibliographic databases:
UDC: 517.54

Citation: S. R. Nasyrov, “Bicompactness of spaces of Riemann surfaces in the topology induced by convergence to the kernel”, Trudy Sem. Kraev. Zadacham, 24, Kazan University, Kazan, 1990, 174–187

Citation in format AMSBIB
\Bibitem{Nas90}
\by S.~R.~Nasyrov
\paper Bicompactness of spaces of Riemann surfaces in the topology induced by convergence to the kernel
\serial Trudy Sem. Kraev. Zadacham
\yr 1990
\vol 24
\pages 174--187
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/kukz67}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1106843}


Linking options:
  • http://mi.mathnet.ru/eng/kukz67
  • http://mi.mathnet.ru/eng/kukz/v24/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. R. Nasyrov, “The metric space of Riemann surfaces over the sphere”, Russian Acad. Sci. Sb. Math., 82:2 (1995), 337–356  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:67
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020